Universidad Complutense de Madrid
E-Prints Complutense

An algorithm based on discrete response regression models suitable to correct the bias of non-response in surveys with several capture tries

Impacto

Descargas

Último año

Anido, Carmen y Rivero, Carlos y Valdés Sánchez, Teófilo (2005) An algorithm based on discrete response regression models suitable to correct the bias of non-response in surveys with several capture tries. European journal of operational research, 162 (2). pp. 387-402. ISSN 0377-2217

[img] PDF
Restringido a Sólo personal autorizado del repositorio

355kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0377221703006258


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

The use of survey plans, which contemplate several tries or call-backs when endeavouring to capture individual data, may supply unarguable information in certain sampling situations with non-ignorable non-response. This paper presents an algorithm whose final aim is the estimation of the individual non-response probabilities from a general perspective of discrete response regression models, which includes the well known probit and logit models. It will be assumed that the respondents supply all the variables of interest when they are captured. Nevertheless, the call-backs continue. even after previous captures, for a small number of tries, r, which has been fixed beforehand only for estimating purposes. The different retries or call-backs are supposed to be carried out with different capture intensities. As mentioned above. the response probabilities, which may vary from one individual to another, are sought by discrete response regression models, whose parameters are estimated from conditioned likelihoods evaluated on the respondents only. The algorithm, quick and easy to implement, may be used even when the capture indicator matrix has been partially recorded. Finally, the practical performance of the proposed procedure is tested and evaluated from empirical simulations whose results are undoubtedly encouraging.


Tipo de documento:Artículo
Palabras clave:multivariate statistics; estimation algorithms; discrete response models; non-ignorable non-response; conditional likelihood
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:20203
Depositado:04 Mar 2013 12:24
Última Modificación:09 Aug 2018 08:34

Descargas en el último año

Sólo personal del repositorio: página de control del artículo